Advances in Differential Equations

Asymptotic behavior of strong solutions for nonlinear parabolic equations with critical Sobolev exponent

Michinori Ishiwata

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we discuss the asymptotic behavior of solutions of nonlinear parabolic equations in ${\mathbf{R}}^N$ involving critical Sobolev exponent. For the semilinear and subcritical problem, it is well-known that the solution which intersects with the ``stable set'' must be a global one and the solution which enters the "unstable set"feodory should blow up in finite time. But in the critical case, it is not clear that the same result holds or not. In this paper, we show that the same result holds also in the critical case. The proof of our main result requires the method different from that for the subcritical problem and is based on the direct analysis of $L^\infty$-norm of solutions with the aid of the blow up argument and the concentration compactness type argument.

Article information

Source
Adv. Differential Equations Volume 13, Number 3-4 (2008), 349-366.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867353

Mathematical Reviews number (MathSciNet)
MR2482421

Zentralblatt MATH identifier
1171.35331

Subjects
Primary: 35K92: Quasilinear parabolic equations with p-Laplacian
Secondary: 35B33: Critical exponents 35B40: Asymptotic behavior of solutions 35K20: Initial-boundary value problems for second-order parabolic equations 35K55: Nonlinear parabolic equations

Citation

Ishiwata, Michinori. Asymptotic behavior of strong solutions for nonlinear parabolic equations with critical Sobolev exponent. Adv. Differential Equations 13 (2008), no. 3-4, 349--366. https://projecteuclid.org/euclid.ade/1355867353.


Export citation